Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does elevated BP along with stiffness in the legs indicate?

I have high blood pressure for which I have been taking Lisinopril and Amlopodine for years. My legs of late have been feeling like they are made of concrete. Any suggestions? I am 76 years of age, female, and generally of good health. I recently fell on the the steps of a person s home and have been feeling not-up-to-par since. Could this fall have had anything to do with my problem? I went to the doctor and had X-rays done of my shoulder, which was hurting severely. Result: NOTHING was broken, but my osteoporosis showed up in the X-rays. Thank you for any consideration you may give me. Sincerely, Carolyn Koch.
Mon, 19 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Amlodipine can cause swelling of the legs to occur so if you notice swelling this may be the cause of the heaviness that you are experiencing. You would need to discuss this with your doctor.

You may also consider a complete blood count and ESR (checks for inflammation), to look for other causes of your symptoms.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Michelle Gibson James
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was at my dr office earlier this week with high blood pressure. 156/107 I have been given lisinopril - hctz 20-12.5. I started this medication...